Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On quasiconformal mappings which keep the boundary points fixed


Authors: Edgar Reich and Kurt Strebel
Journal: Trans. Amer. Math. Soc. 138 (1969), 211-222
MSC: Primary 30.47
DOI: https://doi.org/10.1090/S0002-9947-1969-0237778-3
MathSciNet review: 0237778
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237778-3
Article copyright: © Copyright 1969 American Mathematical Society